# SDR ASOA201610234078

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 39,846 hours, 30,322 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9804033
- Condition: Frozen
- Location: Ac Bay
- Part time: 35,085 hours, 32,985 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3888 THE CREW REPORTED SMOKE IN THE CABIN IN CRUISE FLIGHT AT FL250.  THE SMOKE DISSIPATED AFTER APPROXIMATELY 15 SECONDS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LT ACM, OPERATIONALLY TESTED WITHOUT DEFECT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
